Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
haydini

accutane questions

ok so ive been on tane for about 4-5 days now. my lips and skin are tight and dry BUT im still oily-how is this even possible. and when did everyones skin stop being so oily. other than the dry lips, eyes i havent had to bad of side-effects but its only been 5 days.thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×